# SDR UALA2011080504090

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 50,896 hours, 6,023 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-ZONE CEILING EMERGENCY LIGHTS ON BOTH SIDES IS OUT.  REPLACED E-ZONE CEILING LIGHT EMERGENCY POWER SUPPLY.  CHECKS NORMAL.
